# SDR AALA202409237875

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 28,168 hours, 11,124 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131420054
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERSIZED FASTENER HOLE .301 AT VERTICAL STATION 2632 AND RIB 6, BR4 HINGE ARM EXCEEDS LIMITS. REMOVED AND REPLACED BR4 HINGE ARM PER SRM 51-42-11-801.
